Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Algorithm AS 169: An Improved Algorithm for Scatter Plots

W. Douglas Stirling
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 30, No. 3 (1981), pp. 345-349
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346367
Stable URL: http://www.jstor.org/stable/2346367
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algorithm AS 169: An Improved Algorithm for Scatter Plots
Preview not available

Page Thumbnails

  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349